MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X8X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X8X28 MM; INTERBODY SPACERS
Model Number 108812008
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot, imaging, or surgical information was provided.The user suggested the pedicle screw system used was loose during removal indicating the posterior fixation used was inadequate.However, without either device's information, the root cause cannot be appropriately established.
 
Event or Problem Description
It was reported that this was a tlif (l4-5) for spondylolytic spondylolisthesis on (b)(6) 2022.The surgery was completed successfully without any surgical delay.After the surgery, the cage in question had been backed out.The revision surgery was performed.The possible cause other than the cage is a screw from another company which was loose, and it might cause the intervertebral space to move and the cage to back out.No further information is available.

Brand Name
T-PAL PROTI 10X8X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18409661
Report Number3012966183-2023-00031
Device Sequence Number15645239
Product Code MAX
UDI-Device Identifier00819917021639
UDI-Public00819917021639
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexUnknown